# SDR IPXA2017062418561

- Difficulty date: June 7, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 24,266 hours, 16,706 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Part number: 148N375023
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-13, PANEL ASSEMBLY DENTED.  REPAIRED IAW SRM 51-70-10-2R,  REO-G20871, REV A AND EO B757-5330-64686A.
